# SDR RAIA950306

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 2TP17
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7305 - THE LT ENGINE FIRE WARNING SOUNDED.  MAINTENANCE REPLACED THE FIRE DETECTION PRESS TO TEST SWITCH.  (W)
